# SDR YENA2025040900371

- Difficulty date: April 5, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 73,133 hours, 26,488 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF STS WO W003857 NR W003857 N0024 REMOVED AND REPLACED WITH NEW FLASHLIGHT FOR FO IAW A320 AMM 25-65-00-00;
